Alert archive / Colorado / Red Flag Warnings in 2010

Red Flag Warning 3, NWS Denver/Boulder, CO

April 5, 201010 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Apr 5, 2010, 5:48 AM MDT for 10 counties in Colorado. It took effect at Apr 5, 2010, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2010, 5:48 AM MDT (11:48 UTC)
In effect from
Apr 5, 2010, 12:00 PM MDT
Expired
Apr 5, 2010, 7:49 PM MDT
In force
8 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Lincoln County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 16 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 11.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3403 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
381 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

609 
WWUS85 KBOU 051148
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
548 AM MDT MON APR 5 2010

COZ239>241-245>247-249-060000-
/O.UPG.KBOU.FW.A.0001.100405T1800Z-100406T0200Z/
/O.NEW.KBOU.FW.W.0003.100405T1800Z-100406T0200Z/
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
WASHINGTON COUNTY-
INCLUDING...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...
AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...LIMON...
MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER...AKRON...
COPE...LAST CHANCE...OTIS
548 AM MDT MON APR 5 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING
FOR GUSTY WINDS AND LOW HUMIDITY...WHICH IS IN EFFECT FROM NOON
TODAY TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER
IN EFFECT.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN COLORADO...239...240...241...245...246...247...249

SOUTHWEST WINDS AT 20 TO 35 MPH WITH GUSTS IN THE 40 TO 50 MPH
RANGE WILL DEVELOP THIS AFTERNOON. MINIMUM RELATIVE HUMIDITIES
WILL RANGE FROM 8 TO 15 PERCENT AND HIGH TEMPERATURES WILL BE IN
THE UPPER 60S AND LOWER 70S. THE DRY AND WINDY WEATHER COMBINED
WITH LOW FUEL MOISTURES WILL PRODUCE VERY HIGH FIRE DANGER THIS
AFTERNOON. CONDITIONS WILL IMPROVE DURING THE EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$

GIMMESTAD
2 follow-up statements
972 
WWUS85 KBOU 051825
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
1225 PM MDT MON APR 5 2010

COZ239>241-245>247-249-060200-
/O.CON.KBOU.FW.W.0003.000000T0000Z-100406T0200Z/
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
WASHINGTON COUNTY-
INCLUDING...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...
AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...LIMON...
MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER...AKRON...
COPE...LAST CHANCE...OTIS
1225 PM MDT MON APR 5 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN COLORADO...239...240...241...245...246...247...249

SOUTHWEST WINDS AT 20 TO 35 MPH WITH GUSTS TO 45 MPH RANGE HAVE
ALREADY DEVELOPED OVER THE PALMER DIVIDE AREA...INCLUDING
DOUGLAS...ELBERT AND LINCOLN COUNTIES. THE GUSTY WINDS WILL ALSO
SLOWLY DEVELOP FURTHER NORTHWARD ACROSS THE DENVER AREA...AND
STRETCHING OUT EASTWARD INTO SOUTHERN WASHINGTON COUNTY BETWEEN 1 AND
3 PM. 

MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM 8 TO 15 PERCENT
AND HIGH TEMPERATURES WILL BE IN THE UPPER 60S AND LOWER 70S. THE
DRY AND WINDY WEATHER COMBINED WITH LOW FUEL MOISTURE WILL PRODUCE
VERY HIGH FIRE DANGER THIS AFTERNOON. CONDITIONS WILL IMPROVE
DURING THE EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$
852 
WWUS85 KBOU 060149
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
749 PM MDT MON APR 5 2010

COZ239>241-245>247-249-060300-
/O.CAN.KBOU.FW.W.0003.000000T0000Z-100406T0200Z/
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
WASHINGTON COUNTY-
INCLUDING...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...
AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...LIMON...
MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER...AKRON...
COPE...LAST CHANCE...OTIS
749 PM MDT MON APR 5 2010

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE RED FLAG
WARNING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN COLORADO...239...240...241...245...246...247...249

TEMPERATURES HAVE COOLED THIS EVENING...ALLOWING RELATIVE
HUMIDITIES TO RISE. GUSTY SOUTHWEST WINDS ARE EXPECTED TO CONTINUE
THROUGH THE LATE EVENING...BUT THE THREAT OF DANGEROUS WILDFIRE
CONDITIONS HAS DIMINISHED. COLDER TEMPERATURES AND A CHANCE OF
SHOWERS WILL MOVE INTO NORTHEAST COLORADO ON TUESDAY.

$$
DANKERS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 5, 4:30 AM MDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 5, 4:30 AM MDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
430 AM MDT MON APR 5 2010

.SHORT TERM...COMPLEX WEATHER PATTERN TODAY AS THE UPPER TROUGH
APPROACHES WITH THE JET STREAM OVER COLORADO. QG LIFT THROUGHOUT THE
PERIOD ESPECIALLY IN THE NORTH DUE TO WEAK WARM ADVECTION AND THE
JET DYNAMICS. AT LOWER LEVELS COOL HIGH PRESSURE OVER THE PLAINS
WITH LOW PRESSURE...DEVELOPING WARM FRONT...FROM TX PANHANDLE BACK
INTO UTAH. THIS TROUGH WILL BE TRYING TO MIX NORTHWARD BUT PRESSURE
FALLS ASSOCIATED WITH THE TROUGH WILL BE FURTHER NORTHWEST...
LIMITING THE MOVEMENT. THIS WILL LIMIT THE NORTHEASTWARD EXTENT OF
THE STRONG WINDS TODAY...WITH SOME EASTERLY WINDS OR AT LEAST MORE
SOUTHERLY HELPING HOLD ON TO SOME OF THE MOISTURE IN AREAS TOWARD
THE NORTHERN BORDER. PREVIOUS FORECAST APPEARS TO HAVE PLAYED THIS
WELL SO THE CURRENT FIRE WEATHER WATCH WILL CHANGE TO A RED FLAG
WARNING FOR THE SAME AREA...BASICALLY ALONG AND SOUTH OF A BOULDER
TO AKRON LINE. FORECAST TEMPS ARE IN LINE WITH GUIDANCE AND LOOK
GOOD.

THE OTHER ISSUE IS SNOW IN THE MOUNTAINS. STRONG SW WINDS WITHOUT
MUCH LOW LEVEL MOISTURE TODAY...BUT CONVECTIVE BANDS ARE ALREADY
STARTING TO ORGANIZE UNDER THE JET OVER NWRN CO. THESE WILL JUST
CLIP THE NW CORNER OF OUR AREA TODAY AS THE MOISTURE/LIFT GRADUALLY
INCREASES...MAINLY AFFECTING ZONE 31 AND POSSIBLY NORTH AND MIDDLE
PARKS. THE WHOLE PATTERN THEN GETS SHOVED EAST AS THE MAIN TROUGH
APPROACHES OVERNIGHT. THIS SHOULD BRING A PERIOD OF MORE WSW WINDS
AS WELL AS MOVING THE BEST LIFT INTO OUR AREA...WHICH COULD BE
REALLY GOOD FOR ZONE 31 AND POSSIBLY AREAS EAST OF THERE FOR A WHILE
AND CAUSE INCREASED SNOW IN THE REST OF OUR MOUNTAINS. I RAISED SNOW
AMOUNTS A BIT ELSEWHERE...AND WILL GO CLOSE TO WARNING NUMBERS FOR
ZONE 31. THIS WILL BEAR WATCHING FOR BASED ON THE POSITION OF THE
BANDED CONVECTION LATER TODAY. ON THE PLAINS WESTERLY COMPONENT
SHOULD STILL BE ENOUGH TO KEEP SHOWERS FROM REACHING THE GROUND...
THOUGH A LITTLE DOUBT ABOUT THE NORTHERN BORDER LATE.

.LONG TERM...ON TUESDAY...THE MDLS MAINTAIN A STRONG SOUTHWESTERLY
FLOW ALOFT OVER THE CWFA AS THE UPPER TROUGH PASSES ACROSS CENTRAL
WYOMING.  THE FLOW ALOFT DOES WEAKEN BY 18Z TUESDAY AS THE TROF
STARTS TO DROP SOUTHEAST...EVENTUALLY CLIPPING NERN CO BY 00Z
WEDNESDAY.  THE BEST CHANCE OF SNOW ON TUESDAY WILL REMAIN IN THE
HIGH COUNTRY...WITH JUST A SLIGHT CHANCE OF RAIN SHOWERS ACROSS THE
NERN PLAINS.  MOST OF THE QG ASCENT ON TUESDAY WILL BE NORTH IN THE
VICINITY OF THE TROF OR SOUTH NEAR THE UPPER LEVEL JET.  NERN CO IS
STUCK IN THE MIDDLE WITH A STRONG DOWNSLOPE COMPONENT TO DEAL WITH.
TUESDAY NIGHT INTO WEDNESDAY MRNG MAY GIVE THE NERN PLAINS THE BEST
CHC OF SNOW.  THE MDLS SLIP THE TROF INTO NWRN KANSAS OVERNIGHT...
WITH A SURGE OF HIGH PRESSURE PUSHING THROUGH THE NERN PLAINS.  BEST
QG ASCENT SFC AND ALOFT (ALBEIT WEAK) WILL BE TUESDAY NIGHT AND
EARLY WEDNESDAY MORNING.  THERE MAY BE SOME BRIEF UPSLOPE PRESENT
THAT WOULD FAVOR THE PALMER DIVIDE AND SRN FRONT RANGE
FOOTHILLS...WITH AN INCH OR TWO OF SNOW.  CONFIDENCE IN THIS HOWEVER
IS STILL LOW...SO WL STICK WITH CHC POPS AT THIS TIME.  IN THE MTNS
...WL CONTINUE WITH A HIGH PROBABILITY OF JUST LIGHT SNOW WITH FVBL
OROGRAPHIC COMPONENT STILL IN PLACE.  NOT ENUF SNOW FM 12Z TUESDAY
TO 12Z WEDNESDAY TO WARRANT HIGHLIGHTS (4-8 INCHES) AT THIS POINT
...WITH THE EXCEPTION OF POSSIBLY A WINTER WEATHER ADVSY. BY MIDDAY
WEDNESDAY...MOST OF THE MDLS MOVE THE TROF INTO ERN KANSAS WITH A
DRIER NNELY FLOW ALOFT OVER CO.  WL CONTINUE WITH THE TREND OF DCRG
SHOWERS WEDNESDAY NIGHT INTO THURSDAY.  NO CHANGES FOR THE END OF
THE WEEK...WITH DRIER AND WARMER PATTERN AS AN UPPER LEVEL RIDGE
TAKES OVER ON FRIDAY...AND A STG SOUTHWESTERLY ZONAL FLOW ALOFT
DEVELOPS FOR NEXT WEEKEND AHEAD OF ANOTHER TROF ALONG THE WEST COAST.

.AVIATION...SOUTHWEST WINDS WILL DEVELOP BY MIDDAY WITH GUSTS AROUND
30 KNOTS EXPECTED THIS AFTERNOON. VFR CONDITIONS ARE EXPECTED
THROUGH TONIGHT.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FROM NOON TO
      8 PM FOR THE AREAS SOUTH OF A BOULDER TO AKRON LINE...FIRE
      WEATHER ZONES 239>241..245>247 AND 249.
     WINTER WEATHER ADVISORY THIS AFTERNOON AND TONIGHT WESTERN
      GRAND/WESTERN JACKSON COUNTIES..ZONE 31.

CMG/FMC
Hazardous weather outlook, Apr 4, 2:53 PM MDT, 14 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DENVER CO
253 PM MDT SUN APR 04 2010

COZ030>051-051200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
253 PM MDT SUN APR 04 2010

...FIRE WEATHER WATCH FOR MONDAY AFTERNOON AND EARLY MONDAY EVENING
FOR FIRE WEATHER ZONES 239...240...241...245...246...247 AND 249 IN
NORTHEAST AND EAST CENTRAL COLORADO...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SNOW SHOWERS WILL LINGER OVER MOUNTAIN AREAS ROUGHLY FROM
THE I-70 CORRIDOR NORTHWARD FOR THE REMAINDER OF THE AFTERNOON.
LITTLE OR NO ADDITIONAL ACCUMULATION IS ANTICIPATED. ELSEWHERE IT
WILL BE DRY AND BREEZY AT TIMES...ALTHOUGH HUMIDITIES WILL NOT BE AS
LOW AS THOSE YESTERDAY. GUSTS OF 20 TO 30 MPH CAN BE EXPECTED ON THE
PLAINS WITH GUSTS UP TO 40 MPH OVER THE HIGHER MOUNTAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG SOUTHWESTERLY FLOW ALOFT AHEAD OF THE NEXT PACIFIC STORM
SYSTEM IS EXPECTED TO MIX DOWN TO THE GROUND DURING THE DAY MONDAY.
THIS WILL RESULT IN GUSTY IF NOT STRONG SOUTH TO SOUTHWEST WINDS
WHICH WILL COMBINE WITH WARMER TEMPERATURES AND LOW RELATIVE
HUMIDITIES TO INCREASE THE WILDFIRE DANGER LEVEL OVER SOUTHERN
PORTIONS OF THE I-25 URBAN CORRIDOR AND EASTWARD ALONG THE PALMER
DIVIDE ACROSS LINCOLN AND WASHINGTON COUNTIES. FOR THAT REASON...A
FIRE WEATHER WATCH HAS BEEN ISSUED FOR THIS AREA BEGINNING AT NOON
ON MONDAY AND RUNNING TO 8 PM MONDAY EVENING. SOUTHWEST WINDS 20 TO
35 MPH AND RELATIVE HUMIDITIES UNDER 20 PERCENT WILL BE POSSIBLE IN
THE WATCH AREA. STRONGER GUSTS TO AROUND 50 MPH WILL BE POSSIBLE IN
THE FOOTHILLS AND HIGHER MOUNTAIN AREAS...BUT PLANT/FUEL MOISTURES
ARE NOT AS LOW IN THESE AREAS.

THE NEXT STORM WILL BRING SNOW TO THE MOUNTAINS MONDAY NIGHT INTO
WEDNESDAY.  FAIRLY DECENT ACCUMULATIONS ARE POSSIBLE.  OVER THE
PLAINS...THERE WILL BE A SLIGHT CHANCE OF PRECIPITATION TUESDAY INTO
WEDNESDAY.  MAYBE A BIT HIGHER CHANCES OUT ON THE EASTERN PLAINS.
FROM WEDNESDAY NIGHT THROUGH NEXT WEEKEND...PRECIPITATION IS NOT
EXPECTED ACROSS THE FORECAST AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

BAKER/RJK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:02 AM MDTWinter Weather AdvisoryBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 9 more45 hr

Nearby

Red Flag Warnings in Colorado, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.